# SDR 05FDEA01740

- Difficulty date: June 29, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, ALONG STA 1821 TO STA 1887 LBL 27.75 SEAT TRACK CROWN AND BASE FOUND CORRODED. CARRIED OUT REPAIR AS PER SRM 53-70-00.  [CLOSED]
